# SDR SWAA2018120427353

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 14,954 hours, 6,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 5A3307
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER GIRT BAR HOOK MISSING.  R&R SLIDE PER MT.
